Translator Disclaimer
December 2012 On Kueker's conjecture
Predrag Tanović
J. Symbolic Logic 77(4): 1245-1256 (December 2012). DOI: 10.2178/jsl.7704100

Abstract

We prove that a Kueker theory with infinite $dcl(\emptyset)$ does not have the strict order property and that strongly minimal types are dense: any non-algebraic formula is contained in a strongly minimal type.

Citation

Download Citation

Predrag Tanović. "On Kueker's conjecture." J. Symbolic Logic 77 (4) 1245 - 1256, December 2012. https://doi.org/10.2178/jsl.7704100

Information

Published: December 2012
First available in Project Euclid: 15 October 2012

zbMATH: 1266.03048
MathSciNet: MR3051623
Digital Object Identifier: 10.2178/jsl.7704100

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 4 • December 2012
Back to Top